# SDR AALA202402141651

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 43,635 hours, 18,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Row 16d
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IN AISLE NEAR 16D IS HANGING DOWN. RESECURED EMERGENCY OVERHEAD AISLE LIGHT IAW AMM 33-51-03.
